# SDR AALA201702109008

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 19,624 hours, 7,204 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 61639203
- Part serial: C3059
- Condition: Unserviceable
- Location: L3 Door
- Part time: 19,648 hours, 7,212 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS CIDS CAUTION L3 DOOR FOR SLIDE PRESSURE. REPLACED RESERVOIR ASSEMBLY.
